The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (758 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 4, 1994, pp. 739–748
DOI: 10.4171/ZAA/480

Published online: 1994-12-31

On Lower Semicontinuity and Metric Upper Semicontinuity of Nemytskii Set-Valued Operators

S. Rolewicz[1] and Song Wen[2]

(1) Polish Academy of Sciences, Warszawa, Poland
(2) Harbin Normal University, China

Sufficient conditions of lower semicontinuity and metric upper semicontinuity of Nemytskii set-valued operators $N_F$ generated by a set-valued function $F: \Omega \times X \to 2^Y$, where $X$ and $Y$ are Orlicz-Musielak $F$-spaces are presented.

Keywords: Nemytski set-valued operators, lower semicontinuity, metric upper semicontinuity, superposition measurable set-valued operators

Rolewicz S., Wen Song: On Lower Semicontinuity and Metric Upper Semicontinuity of Nemytskii Set-Valued Operators. Z. Anal. Anwend. 13 (1994), 739-748. doi: 10.4171/ZAA/480